| Catalog Number |
7601-03520 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery one day post-operatively to address 'loss of signal issues' from neuromonitoring related to five yukon polyaxial screws.This report captures the second of five screws.
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.